首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
Political economy
被引:0
|
作者
:
Twain, M
论文数:
0
引用数:
0
h-index:
0
Twain, M
机构
:
来源
:
MONTHLY REVIEW-AN INDEPENDENT SOCIALIST MAGAZINE
|
2005年
/ 56卷
/ 10期
关键词
:
D O I
:
10.14452/MR-056-10-2005-03_5
中图分类号
:
D0 [政治学、政治理论];
学科分类号
:
0302 ;
030201 ;
摘要
:
[No abstract available]
引用
收藏
页码:43 / 47
页数:5
相关论文
共 50 条
[1]
The Political Economy of "Constitutional Political Economy"
Kessler, Jeremy K.
论文数:
0
引用数:
0
h-index:
0
机构:
Columbia Law Sch, Law, New York, NY 10027 USA
Columbia Law Sch, Law, New York, NY 10027 USA
Kessler, Jeremy K.
[J].
TEXAS LAW REVIEW,
2016,
94
(07)
: 1527
-
1554
[2]
From the political economy of regions to regional political economy
Agnew, J
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Calif Los Angeles, Dept Geog, Los Angeles, CA 90095 USA
Univ Calif Los Angeles, Dept Geog, Los Angeles, CA 90095 USA
Agnew, J
[J].
PROGRESS IN HUMAN GEOGRAPHY,
2000,
24
(01)
: 101
-
110
[3]
THE ECONOMY AND POLITICAL-ECONOMY
ROBBINS, L
论文数:
0
引用数:
0
h-index:
0
ROBBINS, L
[J].
TRIMESTRE ECONOMICO,
1982,
49
(193):
: 189
-
205
[4]
Political economy and political correctness
Hillman, AL
论文数:
0
引用数:
0
h-index:
0
机构:
Bar Ilan Univ, Dept Econ, IL-52900 Ramat Gan, Israel
Bar Ilan Univ, Dept Econ, IL-52900 Ramat Gan, Israel
Hillman, AL
[J].
PUBLIC CHOICE,
1998,
96
(3-4)
: 219
-
239
[5]
Political economy and political correctness
Arye L. Hillman
论文数:
0
引用数:
0
h-index:
0
机构:
Bar-Ilan University,Department of Economics
Arye L. Hillman
[J].
Public Choice,
1998,
96
: 219
-
239
[6]
ON POLITICAL ECONOMY
HAINLEY, CA
论文数:
0
引用数:
0
h-index:
0
HAINLEY, CA
[J].
CHEMICAL & ENGINEERING NEWS,
1968,
46
(04)
: 7
-
&
[7]
Political Economy
Wicksteed, Philip H.
论文数:
0
引用数:
0
h-index:
0
Wicksteed, Philip H.
[J].
ECONOMIC JOURNAL,
1913,
23
(89):
: 72
-
75
[8]
Political Economy
Cannan, Edwin
论文数:
0
引用数:
0
h-index:
0
Cannan, Edwin
[J].
ECONOMIC JOURNAL,
1901,
11
(43):
: 379
-
382
[9]
Political economy
Kapstein, EB
论文数:
0
引用数:
0
h-index:
0
Kapstein, EB
[J].
FOREIGN AFFAIRS,
1996,
75
(04)
: 179
-
181
[10]
Political Economy
Harris, Abram L.
论文数:
0
引用数:
0
h-index:
0
Harris, Abram L.
[J].
AMERICAN ECONOMIC REVIEW,
1951,
41
(03):
: 457
-
459
←
1
2
3
4
5
→